No Cover Image

Conference Paper/Proceeding/Abstract 383 views

Generalized integrability and two-dimensional gravitation / Joaquin Sanchez Guillen; J.Luis Miramontes; Timothy Hollowood

Theoretical and Mathematical Physics, Volume: "95", Issue: 2, Pages: 552 - 567

Swansea University Author: Timothy, Hollowood

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/BF01017141

Abstract

We review the construction of generalized integrable hierarchies of partial differential equations, associated to affine Kac-Moody algebras, that include those considered by Drinfel'd and Sokolov. These hierarchies can be used to construct new models of 2D quantum or topological gravity, as wel...

Full description

Published in: Theoretical and Mathematical Physics
ISSN: 0040-5779 1573-9333
Published: 1992
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa28589
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We review the construction of generalized integrable hierarchies of partial differential equations, associated to affine Kac-Moody algebras, that include those considered by Drinfel'd and Sokolov. These hierarchies can be used to construct new models of 2D quantum or topological gravity, as well as new $\cal
College: College of Science
Issue: 2
Start Page: 552
End Page: 567